Jun 18, 2010
How long does it take for an atripla rash to go away? Mine is very mild (does not itch). It mainly looks like splotchy skin. My doc is convinced it's due to the atripla and wants to me ride it out. I've been on atripla for a couple yrs and never had a problem before but haven't taken anything new. So my main question is how long do I ride it out? Also if I stay on it with a continued rash is that harmful to my health? I don't want to switch meds because I'm scared they won't work. I'm undetectable. Just curious how long these rashes last?
Response from Dr. Henry
Atripla related rash (usually due to efavirenz component) usually clears after 2-6 weeks. If persistent and annoying then might consider a trial of an alternative regimen depending on treatment history and what drugs are available in your region. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- Red Eyes After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Alphabetical List Of Sexually Transmitted Diseases
- Emotional Effects Of Stds
- Once You Have A Std Do You Ever Get Rid Of The Std
- ARS Symptoms Comes All At Once
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.